Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 40270, 18 pages
http://dx.doi.org/10.1155/DDNS/2006/40270

Bounds on coefficients of reciprocals of formal power series with rapidly decreasing coefficients

Department of Mathematics, Wake Forest University, Winston-Salem 27109, NC, USA

Received 8 August 2006; Revised 19 September 2006; Accepted 26 September 2006

Copyright © 2006 Kenneth S. Berenhaut et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kenneth S. Berenhaut, Edward E. Allen, and Sam J. Fraser, “Bounds on coefficients of reciprocals of formal power series with rapidly decreasing coefficients,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 40270, 18 pages, 2006. doi:10.1155/DDNS/2006/40270